# SDR PLGA9607102

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N747BA
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking Oil
- Location: Left
- Part time: 17,285 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYR - FLT 4870 - DURING CLIMB-OUT FROM SYR TO JFK, THE LEFT ENGINE OIL LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO SYR AND LANDED WITHOUT INCIDENT.  THE OIL LEVEL WAS CHECKED AND FOUND 2.5 QTS DOWN.  THE ENGINE OIL WAS SERVICED AND FERRIED TO PSM FOR MORE TROUBLESHOOTING.  UPON INSPECTION OF THE ENGINE IT WAS NOTED THAT THE B-SUMP DRAIN WAS LEAKING.  THE ENGINE WAS REMOVED AND REPLACED.  A LEAK CHECK AND OPS CHECK WAS PERFORMED AND NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
